Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 38, NWS State College, PA

May 29, 20127 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 29, 2012, 3:06 PM EDT for 7 counties in Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2012, 3:06 PM EDT (19:06 UTC)
Expired
May 29, 2012, 3:45 PM EDT
In force
39 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Centre County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 62 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:03 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
667 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WUUS51 KCTP 291906
SVRCTP
PAC027-061-067-087-099-109-119-291945-
/O.NEW.KCTP.SV.W.0038.120529T1906Z-120529T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  UNION COUNTY IN CENTRAL PENNSYLVANIA...
  EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 345 PM EDT

* AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  SNYDER-MIDDLESWARTH STATE PARK TO NEWTON HAMILTON...MOVING EAST AT
  55 MPH. THESE STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  WEIKERT AND SNYDER-MIDDLESWARTH STATE PARK...
  LAURELTON CENTER AND R.B. WINTER STATE PARK...
  MIFFLINBURG AND SAND BRIDGE STATE PARK...
  VICKSBURG AND FOREST HILL...
  LINNTOWN AND MIDDLEBURG...
  NEW COLUMBIA AND RICHFIELD...

THIS WILL IMPACT I-80 NEAR MILE MARKER 210.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22/522...ROUTE 322...ROUTE 322/22...ROUTE 522...STATE ROAD 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR
CENTRAL PENNSYLVANIA.

&&

LAT...LON 4031 7789 4098 7737 4105 7687 4032 7704
TIME...MOT...LOC 1905Z 250DEG 48KT 4083 7733 4038 7775

$$

FORECASTER: GARTNER/JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:57 PM EDT, 9 minutes earlier.

Area forecast discussion, May 29, 2:57 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 PM EDT TUE MAY 29 2012

.SYNOPSIS...
A COLD FRONT WILL PUSH ACROSS CENTRAL PENNSYLVANIA THIS EVENING
AND EARLY TONIGHT. A SECONDARY TROUGH WILL PASS THROUGH THE AREA
ON WEDNESDAY...FOLLOWED BY COOLER WEATHER FOR THURSDAY. UNSETTLED
WEATHER SHOULD RETURN LATE IN THE WEEK AS A LOW PRESSURE SYSTEM
DEVELOPS IN THE SOUTH-CENTRAL STATES AND MOVES NORTHEAST.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
ON-GOING SEVERE WEATHER IS ALREADY STARTING TO SLIDE OUT OF THE
NWRN COS. THE REAL COLD FRONT APPEARS RATHER NEBULOUS/ILL-DEFINED
AT THIS TIME...BUT DOES NOT APPEAR TO BE INTO NW PA JUST YET AS
PRESSURES ARE FLAT OR CONTINUE TO FALL. WINDS HAVE SHIFTED SOME TO
THE W/NW OVER OH...AND SHOULD BE A GOOD SIGN FOR THE END OF THE
EVENT. SVR THREAT CONTINUES INTO THE EVENING IN THE FAR SE...BUT
SHOULD BE OVER IN THE CENTRAL COS IN THE NEXT 3-4 HRS. THREATS ARE
BOTH HAIL AND WIND. SB CAPES RUNNING ABOVE 3000J/KG IN THE ERN COS
RIGHT NOW PER SPC MESO ANALYSIS GRAPHIC...BUT A LITTLE CAP THERE
IS HELPING THE CONVECTION WAIT UNTIL THE PRE-FRONTAL TROUGH COMES
BY TO TAP INTO IT. SVR WATCHES COVER THE ENTIRE AREA...BUT THE NW
MAY BE CANCELLED SOON. SO FAR THE RAIN HAS NOT BEEN HEAVY ENOUGH
TO WARRANT ANY FLOOD ADVYS/WARNS. THE CELLS APPEAR TO BE MOVING
STEADILY...BUT HAVE LITTLE ORGANIZATION. THIS IS EXPECTED TO
CONTINUE INTO THE EVENING.

OVERNIGHT CLEARING WILL ALLOW SOME FOG TO FORM IN AREAS THAT HAVE
HAD RAIN. THE WINDS WILL GO VERY LIGHT WITHOUT MUCH OF A DYNAMIC
PUSH. OTHERWISE...TEMPS WILL DIP INTO THE M50S TO M60S...WHICH IS
ABOUT NORMAL FOR AN EARLY SUMMER DAY.

INSTABILITY GOES UP WITH THE HEATING OF THE DAY BEHIND THE MAIN
FRONT ON WED. PLUS...A TROUGH OF LOW PRESSURE SHOULD SWING THROUGH
THE REGION IN THE MIDDLE OF THE DAY AS WELL. WILL CONTINUE TO
MENTION SLIGHT CHCS OF THUNDER FOR MOST OF THE AREA EXCEPT THE
SC/SE. SMALL HAIL GUSTY WINDS ARE POSSIBLE FROM THESE CELLS WED
LATE MORNING AND AFTN. MAXES WILL BE 5-10F COOLER THAN TUES...AND
MUCH CLOSER TO NORMAL. THE SE WILL STILL BE 5-10F ABOVE NORMAL ON
MAXES WITH NEARLY FULL SUN.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
ANOTHER PROGRESSIVE SHORTWAVE TROUGH WILL DIVE ESEWD FM THE
ARROWHEAD OF MN AND TRACK ALONG THE U.S/CANADIAN BORDER REACHING
NRN NEW ENGLAND ON THURS. A SECONDARY COLD FRONT WILL ACCOMPANY
THIS SYSTEM AND PUSH EWD THROUGH CENTRAL PA WED NGT. NLY FLOW
ASSOCIATED WITH SFC HIGH PRESSURE SLIDING EWD INTO PA FM THE UPPER
MS VLY WILL BRING A MUCH COOLER AND DRIER AIRMASS TO THE REGION ON
THURS. BERYL WILL LIFT NEWD FM THE NC COAST INTO THE NRN ATLC BY
THE END OF THE PD. A STG MID-UPPER LEVEL TROUGH DIVING SEWD THRU
THE CENTRAL STATES SHOULD FORM AN AREA OF LOW PRES OVR THE SRN
PLAINS/LWR MS VLY WHICH SHOULD TRACK NWD INTO THE OH VLY/GRT LKS
FRI-FRI NGT.

A FEW STG TO SVR STORMS APPEAR POSSIBLE ON WED TO THE SOUTH/EAST
OF THE SECONDARY COLD FRONT. SPC OUTLINED MOST OF THE CWA IN THE
SEE TEXT. THUR NGT-FRI MORNING LOOKS RATHER CHILLY ESP IN THE NRN
TIER WITH HIGH PRES OVRHEAD AND PWS BLW NORMAL. OVRRNG TYPE RAINS
SHOULD EVENTUALLY REACH THE AREA FRI-FRI NGT AS THE PLAINS SYS
EVOLVES NEWD INTO THE LWR LKS. MODEL SPREAD IS HIGH REGARDING THIS
SYSTEM SO OPTED FOR EVEN MODEL COMPROMISE SPLIT BETWEEN THE SLOWER
GFS AND PROGRESSIVE EURO.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
GFS/EC ENSEMBLE MEANS SHOW A H5 TROUGH PERSISTING OVER THE NE
STATES/NEW ENG WITH THE LOCAL AREA UNDER NW FLOW ON THE SW EDGE
OF THE LOW CENTER. INTERESTING TO NOTE THAT THE NAO IS FCST TO
APPROACH MINUS 3 WHICH WOULD FAVOR COOLER THAN NORMAL TEMPS.
HOWEVER THE GEFS WANTS TO REBOUND HEIGHTS ABOVE NORMAL WHILE THE
ECENS KEEPS A LW TROUGH IN PLACE WITH CLOSED LOW OVR NRN NEW ENG.
CONFIDENCE IS LESS THAN AVERAGE AND THEREFORE HEDGED LONG TERM
GRIDS TWD THE GLOBAL ENSEMBLE MEANS TO ADDRESS THE UNCERTAINTY IN
THE LARGE SCALE PATTERN.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
NEAR TERM AVIAITON CONCERNS REVOLVE AROUND ONGOING AND DEVELOPING
CONVECTION AREAWIDE. TRIED TO TIME MAIN AREA OF STORMS THROUGH
EACH AIRFIELD...HOWEVER...CONVECTIVE DEVELOPMENT WILL KEEP THE
CHANCE OF A TSRA AT ANY TIME THROUGH LATE AFTERNOON.

MAIN AREA OF SHRA/TSRA WILL EXIT THE EASTERN AREA AROUND 23Z AND
THEN AREAS OF BR WILL DEVELOP OVERNIGHT AT MOST SITES.

OUTLOOK...
WED...AM FOG POSS. ISOLD AFTN SHRA/TSRA POSS.
THU...NO SIG WX EXPECTED.
FRI...PM THUNDERSTORM IMPACTS POSSIBLE.
SAT...THUNDERSTORM IMPACTS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...CERU/TYBURSKI
Hazardous weather outlook, May 29, 3:02 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT TUE MAY 29 2012

PAZ004>006-010-011-301915-
WARREN-MCKEAN-POTTER-ELK-CAMERON-
302 PM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ017-024-033-301915-
CLEARFIELD-CAMBRIA-SOMERSET-
302 PM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

VERY HEAVY RAIN WILL FALL FROM THUNDERSTORMS THIS AFTERNOON...AND
SOME STORMS MAY MOVE VERY SLOWLY. FLASH FLOODING IS A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ018-019-025>028-034-035-049>053-058-301915-
NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
BEDFORD-FULTON-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
SCHUYLKILL-
302 PM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

VERY HEAVY RAIN WILL FALL FROM THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING...AND SOME STORMS MAY MOVE VERY SLOWLY. FLASH
FLOODING IS A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-037-041-042-045-046-301915-
NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
302 PM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ036-056-057-059-063>066-301915-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
302 PM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, May 29, 1:13 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
113 PM EDT TUE MAY 29 2012

PAZ006-037-291800-
POTTER PA-TIOGA PA-
113 PM EDT TUE MAY 29 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL POTTER AND WEST
CENTRAL TIOGA COUNTIES...

AT 106 PM EDT...A STRONG THUNDERSTORM WAS NEAR LYMAN RUN STATE
PARK...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT GALETON...GAINES AND WESTFIELD.

THIS WILL IMPACT ROUTE 6.

LAT...LON 4196 7748 4172 7732 4160 7778 4166 7789
      4177 7788

FORECASTER: RXR
Special weather statement, May 29, 1:21 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 PM EDT TUE MAY 29 2012

PAZ006-012-291745-
NORTHERN CLINTON PA-POTTER PA-
121 PM EDT TUE MAY 29 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON AND
SOUTHEASTERN POTTER COUNTIES...

AT 117 PM EDT...A STRONG THUNDERSTORM WAS NEAR TAMARACK...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF NORTH CENTRAL
CLINTON COUNTY AND SOUTHEASTERN POTTER COUNTY.

LAT...LON 4161 7761 4138 7759 4135 7785 4144 7790

FORECASTER: DANGELO
Special weather statement, May 29, 1:28 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
128 PM EDT TUE MAY 29 2012

PAZ005-006-291800-
MCKEAN PA-POTTER PA-
128 PM EDT TUE MAY 29 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MCKEAN AND
NORTHWESTERN POTTER COUNTIES...

AT 126 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELDRED TO WILCOX...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. WINDS HAVE ALREADY GUSTED TO 50 MPH AT THE BRADFORD AIRPORT.
THESE STORMS WILL AFFECT SHINGLEHOUSE...ROULETTE AND KEATING SUMMIT.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.

LAT...LON 4200 7803 4163 7820 4163 7876 4201 7852

FORECASTER: DANGELO
Local storm report, May 29, 2:12 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
212 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     COUDERSPORT             41.77N  78.01W
05/29/2012                   POTTER             PA   911 CALL CENTER

            TREES AND LINES DOWN

&&

EVENT NUMBER CTP1200065

COLBERT
Special weather statement, May 29, 2:29 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT TUE MAY 29 2012

PAZ026>028-034-035-291900-
BEDFORD PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-
229 PM EDT TUE MAY 29 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL BEDFORD...
NORTHERN FULTON...SOUTHERN HUNTINGDON...SOUTHWESTERN JUNIATA AND
SOUTHWESTERN MIFFLIN COUNTIES...

AT 227 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM BROAD
TOP CITY TO BREEZEWOOD...MOVING EAST NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT SALTILLO...ORBISONIA AND SHADE GAP.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 162 AND 186...I-70 BETWEEN
MILE MARKERS 147 AND 148.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 30...ROUTE 522.

LAT...LON 3999 7826 4043 7809 4048 7761 4003 7789
      4001 7792 3995 7794

FORECASTER: GARTNER/JUNG
Local storm report, May 29, 2:45 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     WESTMONT                40.32N  78.95W
05/29/2012                   CAMBRIA            PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1200066

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 11:38 AM EDTSpecial Weather StatementCTPWarren67 min
May 29, 11:47 AM EDTSevere Thunderstorm WarningCTPWarren58 min
May 29, 12:20 PM EDTSpecial Weather StatementCTPWarren25 min
May 29, 12:48 PM EDTSpecial Weather StatementCTPWarren27 min
May 29, 1:13 PM EDTSpecial Weather StatementCTPPotter47 min
May 29, 1:21 PM EDTSpecial Weather StatementCTPClinton24 min
May 29, 1:22 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk53 min
May 29, 1:28 PM EDTSpecial Weather StatementCTPMcKean32 min
May 29, 1:32 PM EDTSevere Thunderstorm WarningCTPTioga43 min
May 29, 1:36 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter69 min
May 29, 1:58 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon, Mifflin62 min
May 29, 2:07 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Potter38 min
May 29, 2:12 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield, Elk63 min
May 29, 2:17 PM EDTSevere Thunderstorm WarningCTPTioga58 min
May 29, 2:29 PM EDTSpecial Weather StatementCTPHuntingdon31 min
May 29, 2:43 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter62 min
May 29, 3:09 PM EDTSpecial Weather StatementCTPSullivan36 min
May 29, 3:13 PM EDTSevere Thunderstorm WarningCTPTioga32 min
May 29, 3:16 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Centre, Clinton, Fulton, Huntingdon and 2 more44 min
May 29, 3:19 PM EDTSpecial Weather StatementCTPSchuylkill41 min
May 29, 3:28 PM EDTSpecial Weather StatementCTPLycoming32 min
May 29, 3:36 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan, Tioga54 min
May 29, 3:43 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Juniata, Montour, Northumberland, Perry and 3 more77 min
May 29, 3:55 PM EDTSevere Thunderstorm WarningCTPBedford, Centre, Clinton, Franklin, Fulton, Huntingdon and 5 more65 min
May 29, 4:26 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan34 min
May 29, 4:30 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Perry, York45 min
May 29, 5:03 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more72 min
May 29, 5:15 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Franklin, Lebanon, Schuylkill3 hr
May 29, 5:23 PM EDTSevere Thunderstorm WarningCTPSchuylkill43 min
May 29, 5:37 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Lebanon, Perry, Schuylkill3 hr
May 29, 5:48 PM EDTSevere Thunderstorm WarningCTPAdams, Lancaster, Lebanon, York72 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.